... pres. for vitamin b6 but he is only a year old and i cant find any for him if any one know let me know
19 Mar 2010
If your doctor gave you a prescription for the vitamin b6, you should be able to get it at your local pharmacy. Personally I would not get it on my own without first discussing with the doctor. He should be the one to direct you to resources regarding the purchase of the vitamin.
19 Mar 2010
Keppra can deplete the body of this vitamin which can cause the irritabilty. If your doctor gave you a prescription for the vitamin b6, you should be able to get it at your local pharmacy. Personally I would not get it on my own without first discussing with the doctor. He should be the one to direct you to resources regarding the purchase of the vitamin.
9 Jul 2010
In response to the person asking about vitamin b6 for a one year old. If the Dr. wrote a prescription then that is probably how you will be able to get it. Infant dosing is much much different than adult. I'm no expert but I wonder too if the concentration of over-the-counter vitamins might be different also. I'd check with the Dr. before taking any chances. Good luck to you.
9 Jul 2010
Ive never heard of someone being scripted vitamin b6, but as was said above, dosing for an infant is WAAAY different than dosing an adult, so i would think he wrote a script for a very low dose maybe? Like, a smaller amount than whats in most vitamin b supplements? I dunno that kinda baffles me. But did he prescribe it? or did he just tell you to get some? Cause if he gave you a prescription (like, the actual piece of paper) then you can just take it to a pharmacy, and if they dont have it ask them to order it in for you, theyll be more than happy to do so
12 Dec 2010
I was diagnosed with epilepsy two years ago and as a result, my neurologist put me on Keppra. I was told to take a 500 mg. tablet twice a day. I had problems taking 1000 mg. a day. I was getting a really bad rash and I was also getting a "bad attitude." I was being really mean to my husband and my son, and I couldn't help how I was feeling. The 1000 mg., which really is not a high dose at all, was causing me to flip out on people for no reason and it made me moody and I would just cry for no reason. I couldn't take it anymore, so I started to just take the 500 mg. tablet ONCE a day, much to the chagrin of my neurologist. He didn't want me to take it that way and I have tried to take it twice a day again after my body had gotten acclimated to the medication, but I was still having the same problems. I don't take Vitamin B-6 with it, but my doctor has me on Folic Acid, which is a B vitamin. I take 1 mg. of the Folic Acid once a day with my Keppra pill.
He also put me on Vitamin D. I take a 50,000 IU dosage of Vitamin D once a week. He told me that Keppra can deplete your body of Folic Acid and Vitamin D. Initially, he only had me take the Folic Acid with my Keppra, but after some extensive blood work was done, my doctor discovered that I had a Vitamin D deficiency, which I have never had before, so he put me on the Vitamin D. I asked him if the Keppra would deplete my body of anymore vitamins or minerals and he said no, but sometimes, doctors will tell me one thing and another doctor may tell me something totally different. Does anyone know if the Keppra could potentially deplete my body of anymore vitamins or minerals? Sorry for the long response. This is my first time on this site.
18 Dec 2011
When I was first diagnosed in 2009 I was put on Keppra. I can’t remember how many milligrams but, before I switched meds and neurologist I was on about 1700mg. My first neuro refused to take me off the Keppra which my body just would not accept. Keppra has a reputation of helping your seizures or making them worse. Mine was the later. Some of the side effects were: I became very suspicious of everyone, ungrateful, angry, and I believe my work progress went to the dogs. I was the top designer and project manager at my job and 6 months after being diagnosed I was unemployed and looking for a place to live. My advice is to walk into the office with a list of everything you have noticed about your sons’ behavior physical and mental and social and get an answer and/or solution. If he asks how you feel when you walk in the door start reading from your list of issues. Don’t be afraid to tell your neuro about the side effects of your meds and ask him to try a different drug. If the neuro won’t do it, switch neuros. I wish you the best.
2 Aug 2012
Unfortunately some Insurance companies only pay for a certain amount for over the counter but may pay more for the shot like mine does, the shot only costs me 2 dollars a pop. and yes, you can buy it OTC just make sure it is the correct kind. I get a B-12 shot once a month and feel great for a couple weeks. There are a ton of vitamin stores here in the Pacific Northwest or you can look on- line,. If I were you, I would confirm with your doctor the dose and how often. Beware this supplement does cause constipation, so you may want to dicuss this with your Doctor. I use these as a Tax deduction also.
Maybe they make a liquid type for young children? It is worth googling?
15 Mar 2013
I have taken Keppra since I was 20 yrs old. I am now 41. Keppra is not one of my favorite medications for the seizures, but I don't have much of a choice being as it is one of the few that has helped control the seizures. Problem is, like a lot of the others on here, it causes me to be really irritable and moody. I can lose my temper very easy and seem to hurt the people I love the most. I am always on the defensive and feel like people are out to hurt me. I can say that taking vitamins DOES make a difference. When I forget to take my vitamins, I can tell a difference. I get upset easy. I don't like to be around other people. I get short-tempered. I take vitamin B-Complex with my morning medications for the seizures. It helps a lot with the moodiness and with my energy. There are things like fish oil, CoQ10, and other medications that help with seizures also. Investigate on different vitamins to help seizures, but look out for some that cause more seizures, like ginseng (a herb).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Also take Cranberry tabs, Pepcid. Do I need to worry about any interaction because of the amlodipine that I am going to be taking? It says to check ...
1 answer • 21 Jul 2010
My son has been taking Keppra for 3 months for a seizure disorder. He has become less patient and much quicker to experience rage, frustration, and ...
3 answers • 14 Sep 2011
My son has CP and he was on depolept for awhile, but we switched him to Keppra since he was still having consistent seizures. Even on the Keppra he ...
2 answers • 6 Mar 2012
Seizures - Hello, I started taking Keppra for epilepsy last Monday. I'm switching from Trileptal to?
... Keppra. I also had an aorta bypass surgery when I was a child and I have a bicuspide aorta. Three days ago I started feeling strong palpitations ...
1 answer • 26 Sep 2014
1 answer • 11 May 2015